# SDR SWIA200210883

- Difficulty date: May 27, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 967 hours, 936 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 754
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 1,048 hours, 865 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB CH 1 & 2 AND MACH TRIM FAILED SHORTLY AFTER TAKEOFF.  RAN QRH, RESET AND IT FAILED AGAIN.  WAS ABLE TO GET ALL TO WORK WHILE FLYING TO BURN OFF GAS.  RETURNED TO BOI.  REMOVED AND REPLACED MOTOR CONTROL UNIT IAW 27-42-05.  REMOVED AND  REPLACED HSTA IAW 27-42-01.  OPS CHECK GOOD.
